Persistant and constant burning sensation post-UTI
I have been diagnosed with a UTI since Dec 2011, my urologist asked me to take a culture and urine report which later confirmed this, as both tests confirmed the presence of bacteria. I was put on Augmentin 625mg and then asked to take another culture report after 14 days. The latest culture report showed no signs of the bacteria BUT I am still presenting with high frequency of urination and a constant burning sensation that persists throughout the day (the burning sensation is not necessarily isolated to when passing urine) and seems to get worse when I try and lie down in bed.
Please help as I am unaware why I am still experiencing these symptoms.
Based on information provided by you your UTI seems to be recovered but since your symptoms of increased frequency and burning micturition are still persisting there are a few possibilities. Intake of diuretics, interstitial cystitis, bladder infection, nephritis, hyperthyroidism, sexually transmitted diseases can cause these above mentioned symptoms. In diabetes mellitus there is increased frequency of urine and diabetics are more prone for UTI.You will need diagnostic tests like urine analysis, urine culture, ultrasonography, cystoscopy etc. Treatment of underlying cause will be helpful. Seek medical help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.